# SDR DALA2021103006697

- Difficulty date: October 27, 2021
- Submitted: October 30, 2021
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 104,204 hours, 15,211 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 195 ON APPROACH FLAPS 15 GEAR UP RECIEVED ANTI-SKID CAUTION MESSAGE. CORRECTIVE ACTION: REMOVED AND INSTALLED ANTISKID VALVE IAW B767 AMM 32-42 (8336354)
